# SDR AALA20040836

- Difficulty date: August 12, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33073
- Part serial: BNG0474
- Condition: Failed
- Location: Galley Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD GALLEY DOOR EMERGENCY SLIDE DID NOT AUTOMATICALLY DEPLOY, DEPLOYED MANUALLY.  REPLACED SLIDE FOR FORWARD GALLEY DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
